# SDR N6WA20140420002

- Difficulty date: April 20, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 23,920 hours, 16,282 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT & RT OVERWING EMERGENCY DOOR CAUTION MSG LANDING.  DEFERRED LT & RT INDICATIONS IAW MEL 52-70-03 CAT C.
